# SDR YENA2025052700534

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 14,358 hours, 2,129 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1908, CDG-JFK. (ETOPS) 'ON START AFTER LANDING APU AUTO SHUTDOWN. HUNG AT 20%. NO EGT INCREASE; REMOVED AND REPLACED APU IGNITER PLUG W/REF TO AMM 49-41-41. PERFORMED OPS CHECK OF APU, NO FAULT NOTED. A/C OK FOR SVC.'
